# SDR DHL2002803524

- Difficulty date: September 27, 2002
- Submitted: October 26, 2002
- Operation: Air carrier
- Aircraft: N803DH
- Make and model: Doug DC-8-73
- Aircraft serial: 46123
- System (JASC): 5754 · Leading Edge Devices
- Part: Frame
- Condition: Cracked
- Location: Rt Wing
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

RT WING L/E FRAME UPPER PART AT STA 649.000 WITH 1/2 INCH CRACK IN IT.  REMOVED FASTNESS PER SRM 51-1-21 PG 1.  STOP DRILLED CRACK PER SRM 57-2-0 PG 9-10.  FABRICATED REINFORCING ANGLE (2024.T3 AL0.032) PER SRM 57-2-0 PG9-10. CLEANED TREATED AND PRIMED PER SRM 51-1-8B. INSTALLED REINFORCING ANGLE PER SRM57-2-0 PG 9-10 AND SRM 51-1-21-PG 1.
